# SDR 2005UALA00595

- Difficulty date: June 24, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 12,531 hours, 4,998 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G, J
- Precautionary procedure: A

## Discrepancy

LOST NR 2 GENERATOR AND APU AUTO SHUTDOWN.  REPAIRED 4 CHAFED WIRES BEHIND NR 2 GCU BENCH PLUG, LOCATED AT FIRST TIE WRAP.
